# SDR DL733991934

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6545838
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT NLG DRAG BRACE ATTACH FITTING BORES WERE FOUND WITH CORROSION.  THE BORES WERE OVERSIZED TO REMOVE THE  CORROSION AND PERMIT INSTALLATION OF .05 THICK WALL REPAIR BUSHINGS.  AL-NI-BR REPAIR BUSHINGS WERE INSTALLED IN THE REWORKED BORES PER ER/A 368101-14, REV A.
